Advertisement

Journal of Evolution Equations

, Volume 3, Issue 2, pp 283–301 | Cite as

Conservation laws with discontinuous flux functions and boundary condition

  • José Carrillo

Abstract.

In a bounded domain \( \Omega \) we study the existence and uniqueness of entropy solutions of \( \partial u/\partial t + \mathrm {div}\, \Phi (u) = f\quad \mathrm{with}\quad u(0)=u_0 \), where \( \Phi \) is allowed to have some discontinuities of first type.

Keywords

Boundary Condition Bounded Domain Entropy Solution Flux Function Discontinuous Flux 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel, 2003

Authors and Affiliations

  • José Carrillo
    • 1
  1. 1.Departamento de Matemática Aplicada, Universidad Complutense de Madrid, 28040 Madrid, Spain, e-mail: jose_carrillo@mat.ucm.esES

Personalised recommendations